# SDR ZW0A0206902

- Difficulty date: June 20, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- Aircraft time: 21,359 hours, 7,155 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT PYLON, THE FWD OTBD SIDE LIGHTNING HOLE ON THE NUMBER 2 PYLON WAS CRACKED ABOUT 1/2 INCH LONG.  CONFIRMED BY NDT.  REPAIRED PER SERVICE BULLETIN 757-54-0037 AND EMLR 73125.  --CLOSED--
